EconPapers    
Economics at your fingertips  
 

The profit-oriented interval cutting problem: model and stability analysis

Knut Richter

International Journal of Production Economics, 1992, vol. 27, issue 2, 127-133

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0925-5273(92)90004-Q
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:proeco:v:27:y:1992:i:2:p:127-133

Access Statistics for this article

International Journal of Production Economics is currently edited by R. W. Grubbström

More articles in International Journal of Production Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2021-01-14
Handle: RePEc:eee:proeco:v:27:y:1992:i:2:p:127-133